Hi doctor, i presently use dermatch to cover my hair line area, and i recently feel that the hair has been shedding . Is it because of the applicator pulling the hair or is it because the scalp pores get clogged? If it is does the hair come back.
Second question if i may, ive upped my dosage of proscar to 2.50 mg a day and ive seen big changes, 1 mg did the job before but stopped its effects. I think each person is different and larger dosages lower more dht levels. Any comments regarding this?
I don’t believe that DermMatch will cause hair loss with the applicator provided that you wet it when using it. Scalp pores aren’t the cause of your hair loss.
I have recently been advising some patients to increase their finasteride dose to 2.5mg (half of a Proscar pill) provided that there are no significant side effects. I make this recommendation when the drug is losing its visible effectiveness and some of the patients have reported a benefit, although it is early in my experience. You’ve already upped your dosage, but for everyone else reading this — I’m not suggesting everyone should be taking a higher dose, as it should be up to your prescribing physician. I’ve made the 2.5mg recommendation to a select number of my patients (and I have a medical history on them when doing so).